CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Auto-Backlund transformations and exact solutions for some nonlinear partial differential equations with nonlinear terms of any order 期刊论文
CZECHOSLOVAK JOURNAL OF PHYSICS, 2004, 卷号: 54, 期号: 2, 页码: 167-176
Authors:  Li, B;  Chen, Y;  Zhang, HQ
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Backlund transformation  homogenous balance method  generalized Fithugh-Nagumo equation  generalized Burgers-Fisher equation  generalized Burgers-Huxley equation  solitons  symbolic computation